# SDR HEEA060210

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bushing
- Part number: 206023119159
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR ASSEMBLY HAS SEPARATED SPAR SPLICED AND BUSHING WORN.
